# SDR IPXA2017012213049

- Difficulty date: January 12, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NCA6042171
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3CT, ANGLE CORRODED IN FWD E/E BAY BS 475 RBL 4.5.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ANGLE IAW DWG NCA6042, AND SRM 51-33-01.
